How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask TheGermDoctor Your Own Question
TheGermDoctor, Doctor
Category: Medical
Satisfied Customers: 1664
Experience:  17 years as a physician, Board Certified in both Internal Medicine and Infectious Diseases
Type Your Medical Question Here...
TheGermDoctor is online now
A new question is answered every 9 seconds

My prozac was upped from 20 mg to 40 mg today. I fill new

This answer was rated:

My prozac was upped from 20 mg to 40 mg today. I fill new scrip. and took 2 not reading label. I took 80 mg. not 40 mg....will it work its way out?

Yes- This should not be a major problem.


I would advise skipping the dose the next day ( tomorrow if it was today that you took 80 mg), then continue the proper dose.


You likely will not notice any symptoms from the double dose- but you may be slightly sleepier.


Good luck.


Always ask if you need clarification/more information.

If I have answered your question, please click the ACCEPT button so I can get credit for my work.

POSITIVE feedback & a BONUS are warmly appreciated.
Please note that answers are for information only, do not take the place of an IN PERSON assessment by your doctor,
and does not establish a patient-physician relationship.

TheGermDoctor and 6 other Medical Specialists are ready to help you